# SDR SWIA97897

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Engine: Pwa PW118
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  DIVERTED TO LAX.  CHECKED OUT FLOW VALVES AND CARGO DOOR SEAL.  RAN RIGHT PACK AND PRESSURIZED AIRCRAFT IN AUTO AND MANUAL MODES,  OPS CHECKS GOOD.
